So I was subutex for about 3 months give or take I stopped at little less then 1mg. Monday was my last dose because i went to the E.r for slipped disc. ( I was ready supposed to jump anyway) I was given Norco which was my drug of choice. I was i legitimate pain at the time, and took the med only for pain but then i also started taking it for withdrawals. Even on 15mg of norco my legs are killing me. Im stopping this now. I took the pills tues-sun (6days) I see my self slipping into old patterns. Okay to the Question, Since i been semi suppressing the Wd for about 6 days it going to hit me even harder now.
Dear Lucy, welcome to the site. I don't know how much you know about subtex, but yes,you have merely delayed the withdrawal. Subtext is a long acting med, and you partially covered then withdrawal you were having. Believe it or not, 1 mg is too high a dose to jump from. My suggestion is to go back on subtext and get down lower, I actually went down to .25 mgs and skipped a day in between doses, but was comfortable and had NO withdrawal from subs when I did quit. You basically are doing a subs diet for your brain, and if you do it correctly for you, you should NOT have bad withdrawal. I listed my taper schedule that worked for me in my profile story, you can click my avatar to read it. Other members here who came off and were fine are Used2b, ski801, and UNLVGRAD. It can be done, but if you go to fast or jump too high and the brain hasn't rebooted it's pain relieving system, you will have withdrawal, all withdrawal symptoms really are are attempts by the body to get the brain to release it's own opiate, or to get you to take some. Hope your back is better and hang in there. I am 1 whole year off subs now and am still fine. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 2 answers
Posted 18 May 2010 • 4 answers
Posted 20 Mar 2011 • 2 answers
Posted 22 Oct 2012 • 3 answers
Posted 17 Feb 2013 • 4 answers